MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX PRO50CT MG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was not returned for evaluation.Test strips were returned for evaluation.No defect was detected.Most likely underlying root cause: mlc-14: insufficient blood sample applied to strip (user).Adverse event report is being submitted due to symptoms related to diabetes -dizziness note: manufacturer contacted customer in a follow-up call on 26-may-2020 to ensure that the customer's condition improved - able to establish contact with customer and stated still feeling dizzy.
 
Event or Problem Description
Consumer reported complaint for e-2 error code.Customer was not using the proper testing techniques and was using truemetrix pro test strips with truemetrix meter.During the call, a blood test was performed by the customer fasting and produced test result of 112 mg/dl using truemetrix meter.After troubleshooting, the customer is satisfied the product is working as intended and declines a replacement.The product is stored according to specification in the living area.The test strip lot manufacturer¿s expiration date is 07/25/2021 and open vial date is 05/10/2020.At the time of the call the customer reported slight dizziness, medical attention was not needed at the time of the call.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10159238
Report Number1000113657-2020-00402
Device Sequence Number11729132
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/25/2021
Device Model NumberSTRIP, TRUE METRIX PRO50CT MG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW4074S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Distributor Facility Aware Date05/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;